# SDR USAASB00149

- Difficulty date: May 15, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Inoperative
- Location: Row 9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FOUND EMERGENCY LIGHT AT 9C INOPERATIVE.  MAINTENANCE REPLACED THE ASSEMBLY.  (M)
